# SDR MASA200300440

- Difficulty date: November 6, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 14,012 hours, 10,591 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 13,529 hours, 10,221 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ON DESCENT TO YOW PILOT FELT THE A/C SHUTTER.  THE PILOT THAN NOTICED THE NR 2 ENGINE VIBS FOLLOWED BY HIGH ITT AND LOW OIL PRESSURE.  AN IN-FLIGHT SHUTDOWN WAS INITIATED.  AFTER AN UNEVENTFUL LANDING MX WAS CALLED.  AFTER A BORESCOPE OF THE ENGINE IT WAS DETERMINED THAT THE ENGINE NEEDS TO BE REPLACED.  MX IN THE PROCESS OF REPLACING THE ENGINE.  ERTS 11/9/2003.
